# SDR ASAA2018032224031

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,835 hours, 12,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  VIA FMC SELECTION & THEN LEVEL OFF N1 LIMIT REVERTS TO CRUISE.  SHOULD STAY IN CLIMB IAW SOFTWARE UPDATE. ACFT GROUNDED.  COMPLETED FIM 34-61 / 807.  FMC HARDWARE & SOFTWARE FAULTS.  INITIAL EVALUATION OPS CHECKED NORMAL.  LT & RT FMC OPS CHECKED NORMAL IAW AMM 34-61-00-715-801.
